# SDR HEEA086969

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,607 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062107
- Part serial: HR609
- Condition: Worn
- Location: Cyclic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC SERVO HAS A WORN BEARING. TO BE SENT TO MFG FOR CREDIT.
